# SDR SWIA201334411

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 20,868 hours, 17,971 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FWD YOKE MOUNT ASSEMBLY BUSHING ARE WORN & PITTED.  C-CHECK REPLACED ENGINE FWD YOKE MOUNT FWD IAW AMM.
